Makale
Tam Makale
Uluslararası
1997
On Statistically Rotation Sets for Maps of the Cm Class
Journal of The Faculty of Science Ege University
Cilt 20 · Sayı 26 · ss. 133–140 · 01.12.1997
Atıf için künye
Gülcü, A. (1997). On Statistically Rotation Sets for Maps of the Cm Class. Journal of The Faculty of Science Ege University, 20(26), 133–140.
BibTeX
@article{gulcu1997-139255,
author = {Gülcü, Aslan},
title = {On Statistically Rotation Sets for Maps of the Cm Class},
journal = {Journal of The Faculty of Science Ege University},
year = {1997},
volume = {20},
number = {26},
pages = {133--140},
url = {https://akademik.atauni.edu.tr/yayinlar/139255-on-statistically-rotation-sets-for-maps-of-the-cm-class}
}